MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. SAPPHIRE II PRO; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. SAPPHIRE II PRO; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number 220-103-5UU
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 04/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Factors that could have contributed to this complaint may be related to the interaction between the balloon material and the calcified lesion, sharp object, interaction with other devices, patient anatomy, lesion calcification, or lesion tortuosity.A review of the manufacturing records for this lot (4201831801) did not reveal any non-conformities which could have contributed to the reported complaint.Based on the spc review, all individual burst result of lot 4201831801 were over rbp (rated burst pressure) which mean that the value of the burst testing was 23.1 atm and remaining stable, implying that the balloon forming process is in compliance with the product specification and in control.
 
Event or Problem Description
During an atherectomy procedure, the balloon was inserted into the proximal circumflex stenosis and inflated once.The balloon ruptured in the proximal branch, resulting in a retrograde dissection and slow flow into the left circumflex artery.A stent was deployed to resolve the dissection and the patient was in stable condition following the procedure.

Brand Name
SAPPHIRE II PRO
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD.
no.1st jinkui road
shenzhen, guangdong 51803 8
CH  518038
MDR Report Key7488184
Report Number1064498-2018-00058
Device Sequence Number2183046
Product Code LOX
UDI-Device Identifier06934955942167
UDI-Public6934955942167
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2018
Report Date (Section F) 04/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue Number220-103-5UU
Device Lot Number4201831801
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/18/2018
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer04/19/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;